# SDR DALA2024010500171

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 76,541 hours, 9,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, EPSU HAS UNIT FAULT. CORRECTIVE ACTION: REPLACED EPSU AND DOOR 4R ESCAPE SLIDE. (LP 9140903)
